VOL. 1 · NO. 3 | September 1957
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 1 (3), (September 1957)
No abstract available
Articles
P. Erdös, A. Rényi
Illinois J. Math. 1 (3), 303-315, (September 1957) DOI: 10.1215/ijm/1255380387
KEYWORDS: 10.1X
No abstract available
G. A. Hunt
Illinois J. Math. 1 (3), 316-369, (September 1957) DOI: 10.1215/ijm/1255380388
KEYWORDS: 31.0X
No abstract available
A. H. Taub
Illinois J. Math. 1 (3), 370-388, (September 1957) DOI: 10.1215/ijm/1255380389
KEYWORDS: 83.0X
No abstract available
W. R. Scott
Illinois J. Math. 1 (3), 389-394, (September 1957) DOI: 10.1215/ijm/1255380390
KEYWORDS: 20.00
No abstract available
L. Cesari, R. E. Fullerton
Illinois J. Math. 1 (3), 395-405, (September 1957) DOI: 10.1215/ijm/1255380391
KEYWORDS: 28.0X
No abstract available
T. S. Motzkin, J. L. Walsh
Illinois J. Math. 1 (3), 406-426, (September 1957) DOI: 10.1215/ijm/1255380392
KEYWORDS: 30.0X
No abstract available
Masayoshi Nagata
Illinois J. Math. 1 (3), 427-432, (September 1957) DOI: 10.1215/ijm/1255380393
KEYWORDS: 14.0X
No abstract available
J. J. Price
Illinois J. Math. 1 (3), 433-445, (September 1957) DOI: 10.1215/ijm/1255380394
KEYWORDS: 22.0X
No abstract available
K. Goldberg, M. Newman
Illinois J. Math. 1 (3), 446-448, (September 1957) DOI: 10.1215/ijm/1255380395
KEYWORDS: 20.0X
No abstract available
M. Marcus, B. N. Moyls, R. Westwick
Illinois J. Math. 1 (3), 449-457, (September 1957) DOI: 10.1215/ijm/1255380396
KEYWORDS: 15.0X
No abstract available
Back Matter
Illinois J. Math. 1 (3), (September 1957)
No abstract available
Back to Top